Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium Experts -- Please Advise Harvester of Eyes

Posted by Larry Hoover on November 7, 2003, at 20:58:30

In reply to Lithium Experts -- Please Advise, posted by Harvester of Eyes on November 7, 2003, at 18:49:30

> I have tried to help a few members in the past. Now I could use an assist.
>
> Average dose of Lithium with moderate Lamictal. Ten days ago cut Klonepin (for sleep) from 2 mg to 1 mg and started diet with goal to lose ten pounds.
>
> Problem: Sudden escalation in tremors, facial twitches and spasms, especially when falling asleep. Also increased vertigo when bending.
>
> I haven't had a blood draw for several months. I will get one Monday.
>
> It is Friday night and I am in regular mood but twitchy and shaky and of course concerned by the sudden increase. I am aware of the need to maintain water and salt intake. I would say the problem started slowly two weeks ago, rose gradually, and jumped sharply today.
>
> Any advice?
>
> Should I cut my dose a tiny bit in case blood levels are high? I have people here to keep an eye on me in case of a negative trend.

I'm somewhat surprised you're blaming these symptoms on lithium, while they arose just as you cut your clonazepam dose.

Your symptoms are consistent with clonazepam withdrawal.
see:
http://www.benzo.org.uk/manual/bzcha03.htm#15

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:277584
URL: http://www.dr-bob.org/babble/20031105/msgs/277622.html